American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 166 found      Go to page: 1 2 3 4 > >>

[1] Sylvia Serfaty. Mean field limits of the Gross-Pitaevskii and parabolic Ginzburg-Landau equations. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Marco Ghimenti, Vitaly Moroz and Jean Van Schaftingen. Least action nodal solutions for the quadratic Choquard equation. Proc. Amer. Math. Soc. 145 (2017) 737-747.
Abstract, references, and article information   
View Article: PDF

[3] Shu-Ming Sun, Emmanuel Trélat, Bing-Yu Zhang and Ning Zhong. On sharpness of the local Kato-smoothing property for dispersive wave equations. Proc. Amer. Math. Soc. 145 (2017) 653-664.
Abstract, references, and article information   
View Article: PDF

[4] Aynur Bulut. An optimal decay estimate for the linearized water wave equation in 2D. Proc. Amer. Math. Soc. 144 (2016) 4733-4742.
Abstract, references, and article information   
View Article: PDF

[5] Takahisa Inui. Some nonexistence results for a semirelativistic Schr\"odinger equation with nongauge power type nonlinearity. Proc. Amer. Math. Soc. 144 (2016) 2901-2909.
Abstract, references, and article information   
View Article: PDF

[6] Thierry Cazenave, Daoyuan Fang and Zheng Han. Local well-posedness for the $H^2$-critical nonlinear Schr\"odinger equation. Trans. Amer. Math. Soc. 368 (2016) 7911-7934.
Abstract, references, and article information   
View Article: PDF

[7] Athanassios S. Fokas, A. Alexandrou Himonas and Dionyssios Mantzavinos. The nonlinear Schr\"odinger equation on the half-line. Trans. Amer. Math. Soc. 369 (2017) 681-709.
Abstract, references, and article information   
View Article: PDF

[8] Philippe Chartier, Florian Méhats, Mechthild Thalhammer and Yong Zhang. Improved error estimates for splitting methods applied to highly-oscillatory nonlinear Schr\"odinger equations. Math. Comp. 85 (2016) 2863-2885.
Abstract, references, and article information   
View Article: PDF

[9] Erwan Faou, Pierre Germain and Zaher Hani. The weakly nonlinear large-box limit of the 2D cubic nonlinear Schr\"odinger equation. J. Amer. Math. Soc. 29 (2016) 915-982.
Abstract, references, and article information   
View Article: PDF

[10] Vedran Sohinger. Local existence of solutions to randomized Gross-Pitaevskii hierarchies. Trans. Amer. Math. Soc. 368 (2016) 1759-1835.
Abstract, references, and article information   
View Article: PDF

[11] Árpád Bényi, Tadahiro Oh and Oana Pocovnicu. On the probabilistic Cauchy theory of the cubic nonlinear Schr\"odinger equation on $\mathbb{R}^d$, $d \geq 3$. Trans. Amer. Math. Soc. Ser. B 2 (2015) 1-50.
Abstract, references, and article information
View Article: PDF

[12] Benjamin Dodson and Paul Smith. A controlling norm for energy-critical Schr\"odinger maps. Trans. Amer. Math. Soc. 367 (2015) 7193-7220.
Abstract, references, and article information   
View Article: PDF

[13] Adán J. Corcho and Lucas C. F. Ferreira. Global existence for Schr\"odinger--Debye system for initial data with infinite ${L}^{2}$-norm. Quart. Appl. Math. 73 (2015) 253-264.
Abstract, references, and article information
View Article: PDF

[14] Justin Holmer, Galina Perelman and Svetlana Roudenko. A solution to the focusing 3d NLS that blows up on a contracting sphere. Trans. Amer. Math. Soc. 367 (2015) 3847-3872.
Abstract, references, and article information   
View Article: PDF

[15] B. Prinari and F. Vitale. Inverse Scattering Transform for the Focusing Nonlinear Schr\"odinger Equation with a One-Sided Non-Zero Boundary Condition. Contemporary Mathematics 651 (2015) 157-194.
Book volume table of contents   
View Article: PDF

[16] Didier Robert and Laurent Thomann. On random weighted Sobolev inequalities on $\mathbb{R}^{d}$ and applications. Contemporary Mathematics 640 (2015) 115-135.
Book volume table of contents   
View Article: PDF

[17] Gregory D. Lyng. Semiclassical soliton ensembles for the focusing nonlinear Schr\"odinger equation: Recent developments. Contemporary Mathematics 635 (2015) 91-108.
Book volume table of contents   
View Article: PDF

[18] Vitaly Moroz and Jean Van Schaftingen. Existence of groundstates for a class of nonlinear Choquard equations. Trans. Amer. Math. Soc. 367 (2015) 6557-6579.
Abstract, references, and article information   
View Article: PDF

[19] Tsukasa Iwabuchi and Takayoshi Ogawa. Ill-posedness for the nonlinear Schr\"odinger equation with quadratic non-linearity in low dimensions. Trans. Amer. Math. Soc. 367 (2015) 2613-2630.
Abstract, references, and article information   
View Article: PDF

[20] A. V. Domrin. Real-analytic solutions of the nonlinear Schr\"odinger equation. Trans. Moscow Math. Soc. 75 (2014) 173-183.
Abstract, references, and article information
View Article: PDF

[21] Alex Mahalov and Sergei K. Suslov. Solution of paraxial wave equation for inhomogeneous media in linear and quadratic approximation. Proc. Amer. Math. Soc. 143 (2015) 595-610.
Abstract, references, and article information   
View Article: PDF

[22] Nobu Kishimoto. Remark on the periodic mass critical nonlinear Schr\"odinger equation. Proc. Amer. Math. Soc. 142 (2014) 2649-2660.
Abstract, references, and article information   
View Article: PDF

[23] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[24] C. Ortoleva and G. Perelman. Nondispersive vanishing and blow up at infinity for the energy critical nonlinear Schr\"odinger equation in $\mathbb{R}^3$. St. Petersburg Math. J. 25 (2014) 271-294.
Abstract, references, and article information   
View Article: PDF

[25] Scipio Cuccagna. On asymptotic stability of moving ground states of the nonlinear Schr\"odinger equation. Trans. Amer. Math. Soc. 366 (2014) 2827-2888.
Abstract, references, and article information   
View Article: PDF

[26] Qing Guo. A note on concentration for blowup solutions to supercritical Schr\"odinger equations. Proc. Amer. Math. Soc. 141 (2013) 4215-4227.
Abstract, references, and article information   
View Article: PDF

[27] Adán J. Corcho, Filipe Oliveira and Jorge Drumond Silva. Local and global well-posedness for the critical Schr\"odinger-Debye system. Proc. Amer. Math. Soc. 141 (2013) 3485-3499.
Abstract, references, and article information   
View Article: PDF

[28] Eduardo Colorado. Existence results for some systems of coupled fractional nonlinear Schr\"odinger equations. Contemporary Mathematics 595 (2013) 135-150.
Book volume table of contents   
View Article: PDF

[29] Jeffery C. DiFranco and Peter D. Miller. The semiclassical modified nonlinear Schr\"odinger equation II: Asymptotic analysis of the Cauchy problem. The elliptic region for transsonic initial data. Contemporary Mathematics 593 (2013) 29-81.
Book volume table of contents   
View Article: PDF

[30] Xavier Carvajal. On the ill-posedness for a nonlinear Schr\"{o}dinger-Airy equation. Quart. Appl. Math. 71 (2013) 267-281.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 166 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia